# SDR DALA2022031501684

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 19,221 hours, 7,102 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3854 -BRAKE/FIRE- RAMP ACS REPORTED FLAMES FROM #3 WHEEL ASSEMBLY AFTER LANDING. CORRECTIVE ACTION: EXTINGUISHER NOT REQUIRED. APPLIED BRAKE COOLING FANS. PERFORMED HIGH ENERGY STOP INSPECTION OF RT MLG. REPLACED #3 WHEEL ASSEMBLY.
